MathSciNet Relay Station
MathSciNet bibliographic data
MR675185 (84a:10007) 10A05
Pleasants, P. A. B. The number of prime factors of binomial coefficients. J. Number Theory 15 (1982), no. 2, 203–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement